MAUDE Adverse Event Report: ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT
Model Number 07471-S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Non- integration.Four lodi implants were implanted in the front of lower jaw and one of the implant did not integrate.

Brand Name
LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI)
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad 92010
Manufacturer (Section G)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad 92010
Manufacturer Contact
amie toor
2875 loker ave e
carlsbad, CA 92010
MDR Report Key16665453
Report Number2023950-2023-00105
Device Sequence Number15099731
Product Code DZE
UDI-Device Identifier00840481126086
UDI-Public00840481126086
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number07471-S
Device Catalogue NumberN/A
Device Lot NumberL183V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown